# SDR 95ZZZX3427

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8141L
- Make and model: Robsin R22BETA
- Aircraft serial: 2413
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Drain Valve
- Part number: RHCAZ611
- Condition: Detached
- Location: Gascolator
- Part time: 7,774 hours
- Stage of operation: CR
- Nature of condition: R, K
- Precautionary procedure: A

## Discrepancy

DRAIN VALVE CAME OUT.  AIRCRAFT WAS IN-FLIGHT.  POWER LOSS WAS NOTED.  PILOT LANDED SAFELY, NO DAMAGE TO PERSONS, AIRCCRAFT, OR PROPERTY.  SUBMITTER RECOMMENDS CURRENT VALVES BE RE-TORQUED AND TORQUE STRIPE.  FUTURE VALVES TO BE DRILLED TO FACILITATE SAFETY WIRE.
